Multi-poly-bernoulli numbers and finite multiple zeta values

Kohtaro Imatomi, Masanobu Kaneko, Erika Takeda

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

We define the multi-poly-Bernoulli numbers slightly differently from the similar numbers given in earlier papers by Bayad, Hamahata, and Masubuchi, and study their basic properties. Our motivation for the new definition is the connection to “finite multiple zeta values”, which have been studied by Hoffman and Zhao, among others, and are recast in a recent work by Zagier and the second author. We write the finite multiple zeta value in terms of our new multi-poly-Bernoulli numbers.

Original languageEnglish
Article number14.4.5
Pages (from-to)1-12
Number of pages12
JournalJournal of Integer Sequences
Volume17
Issue number4
Publication statusPublished - Feb 17 2014

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'Multi-poly-bernoulli numbers and finite multiple zeta values'. Together they form a unique fingerprint.

Cite this